# SDR SWAA2022052611389

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N299WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36614
- Aircraft time: 48,205 hours, 28,901 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXTERIOR LIGHT INOP / [01] RE-LAMPED THE RIGHT OVER WING EMERGENCY DOOR EXTERIOR LIGHT PER 33-51-04. OPERATIONAL CHECK NORMAL
